FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Cluster algebras of type D4 , tropical planes, and the positive tropical Grassmannian

Brodsky, Sarah B., Ceballos, Cesar et Labbé, Jean-Philippe. 2017. « Cluster algebras of type D4 , tropical planes, and the positive tropical Grassmannian ». Beitrage zur Algebra und Geometrie, vol. 58, nº 1. pp. 25-46.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 18:49
Last Modified: 09 Dec 2021 18:49
URI: https://espace2.etsmtl.ca/id/eprint/23722

Actions (login required)

View Item View Item